Alert archive / Tennessee / Wind Advisories in 2025

Wind Advisory 3, NWS Nashville, TN

March 3, 202538 counties in Tennessee

NWS Nashville, TN issued this wind advisory at Mar 3, 2025, 1:37 AM CST for 38 counties in Tennessee. It took effect at Mar 4, 2025, 12:00 PM CST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2025, 1:37 AM CST (07:37 UTC)
In effect from
Mar 4, 2025, 12:00 PM CST
Expired
Mar 5, 2025, 6:00 PM CST
In force
30 hr
Issued by
NWS Nashville, TN
All 38 counties

Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.6 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2844 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

033 
WWUS74 KOHX 030737
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
137 AM CST Mon Mar 3 2025

TNZ005>011-023>034-056>066-075-077>080-093>095-031900-
/O.NEW.KOHX.WI.Y.0003.250304T1800Z-250306T0000Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Murfreesboro, Columbia, Carthage,
Spencer, Waverly, Sparta, Ashland City, Dover, Mount Juliet,
Brentwood, Centerville, Erin, Byrdstown, Gallatin, Gordonsville,
South Carthage, Woodbury, Lebanon, Hendersonville, Clifton,
Lafayette, Lobelville, Smithville, La Vergne, Goodlettsville,
Shelbyville, Tennessee Ridge, Jamestown, Coalmont, Lawrenceburg,
Waynesboro, Manchester, Allardt, Smyrna, McEwen, Nashville,
Lewisburg, Springfield, McMinnville, New Johnsonville, Kingston
Springs, Hartsville, Franklin, Hohenwald, Livingston, Pulaski,
Clarksville, Celina, Tullahoma, Cookeville, Dickson, Linden,
Gainesboro, Crossville, and Altamont
137 AM CST Mon Mar 3 2025

...WIND ADVISORY IN EFFECT FROM NOON TUESDAY TO 6 PM CST WEDNESDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. 
  Winds will relax slightly Tuesday night, but becoming gusty again 
  Wednesday from the west.

* WHERE...All of Middle Tennessee.

* WHEN...From noon Tuesday to 6 PM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

27
6 follow-up statements
001 
WWUS74 KOHX 031812
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
1212 PM CST Mon Mar 3 2025

TNZ005>011-023>034-056>066-075-077>080-093>095-040900-
/O.CON.KOHX.WI.Y.0003.250304T1800Z-250306T0000Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Centerville, Murfreesboro, Hohenwald,
Brentwood, Pulaski, Goodlettsville, Waynesboro, Woodbury,
Byrdstown, Ashland City, Carthage, Gordonsville, Dickson,
Shelbyville, New Johnsonville, McEwen, Springfield, Lewisburg,
Gainesboro, Allardt, South Carthage, Erin, Coalmont, Lafayette,
Cookeville, Clifton, Columbia, Kingston Springs, Smyrna,
Crossville, Manchester, Mount Juliet, Clarksville, Sparta,
Lawrenceburg, Gallatin, Waverly, Dover, La Vergne, Linden,
Tullahoma, Tennessee Ridge, Nashville, McMinnville, Lobelville,
Lebanon, Jamestown, Smithville, Livingston, Altamont, Hartsville,
Hendersonville, Celina, Spencer, and Franklin
1212 PM CST Mon Mar 3 2025

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 6 PM CST 
WEDNESDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. 
  Winds will relax slightly Tuesday night, but becoming gusty again 
  Wednesday from the west.

* WHERE...All of Middle Tennessee.

* WHEN...From noon Tuesday to 6 PM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Clements
130 
WWUS74 KOHX 040441
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
1041 PM CST Mon Mar 3 2025

TNZ005>011-023>034-056>066-075-077>080-093>095-042200-
/O.CON.KOHX.WI.Y.0003.250304T1800Z-250306T0000Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Columbia, Gordonsville, Manchester,
Gallatin, McMinnville, Lafayette, Hartsville, Lebanon, Clifton,
South Carthage, Mount Juliet, Altamont, Carthage, Celina,
Cookeville, Lobelville, Springfield, Gainesboro, Smyrna,
Centerville, Goodlettsville, Linden, Nashville, Lewisburg,
McEwen, Jamestown, Ashland City, Kingston Springs, Brentwood,
Spencer, Woodbury, Waynesboro, Hendersonville, Hohenwald, Sparta,
Byrdstown, Erin, Tennessee Ridge, Shelbyville, Waverly,
Livingston, La Vergne, Dickson, Smithville, Pulaski,
Murfreesboro, Clarksville, Lawrenceburg, Crossville, Coalmont,
Franklin, New Johnsonville, Allardt, Tullahoma, and Dover
1041 PM CST Mon Mar 3 2025

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 6 PM CST 
WEDNESDAY...

* WHAT...South winds 15 to 30 mph with gusts 35-50 mph expected. 
  Winds will relax slightly Tuesday night, but becoming gusty again 
  Wednesday from the west.

* WHERE...All of Middle Tennessee.

* WHEN...From noon Tuesday to 6 PM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Mueller
647 
WWUS74 KOHX 041634
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
1034 AM CST Tue Mar 4 2025

TNZ011-032>034-065-066-078>080-050045-
/O.UPG.KOHX.WI.Y.0003.250304T1800Z-250306T0000Z/
/O.NEW.KOHX.HW.W.0001.250304T1800Z-250306T0000Z/
Pickett-Putnam-Overton-Fentress-White-Cumberland-Warren-Grundy-
Van Buren-
Including the cities of Byrdstown, Livingston, Spencer,
McMinnville, Allardt, Jamestown, Sparta, Crossville, Altamont,
Coalmont, and Cookeville
1034 AM CST Tue Mar 4 2025

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST WEDNESDAY...

* WHAT...South winds up to 40 mph with gusts up to 60 mph expected. 
  Winds will relax slightly Tuesday night, but becoming gusty again 
  Wednesday from the west.

* WHERE...Cumberland, Fentress, Grundy, Overton, Pickett, Putnam, 
  Van Buren, Warren, and White Counties.

* WHEN...Until 6 PM CST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages may occur. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Watch for falling debris and tree limbs. Use caution if you must 
drive, especially on east-west roads.

&&

$$

TNZ005>010-023>031-056>064-075-077-093>095-050045-
/O.CON.KOHX.WI.Y.0003.250304T1800Z-250306T0000Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys-
Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Perry-
Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-De Kalb-
Bedford-Coffee-Wayne-Lawrence-Giles-
Including the cities of Manchester, Columbia, Nashville,
Gainesboro, Tennessee Ridge, Mount Juliet, Lafayette,
Goodlettsville, Linden, Carthage, Murfreesboro, Clarksville,
South Carthage, Lobelville, Tullahoma, Smithville, Kingston
Springs, Centerville, Franklin, Lebanon, Dover, Clifton,
Shelbyville, Smyrna, Ashland City, Waverly, Pulaski, New
Johnsonville, Hohenwald, McEwen, Waynesboro, Woodbury, La Vergne,
Lawrenceburg, Lewisburg, Celina, Hendersonville, Erin,
Hartsville, Springfield, Gordonsville, Gallatin, Dickson, and
Brentwood
1034 AM CST Tue Mar 4 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 40 to 50 mph 
  expected.

* WHERE...A portion of Middle Tennessee.

* WHEN...Until 6 PM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Holley
318 
WWUS74 KOHX 042101
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
301 PM CST Tue Mar 4 2025

TNZ011-032>034-065-066-078>080-051200-
/O.CON.KOHX.HW.W.0001.000000T0000Z-250306T0000Z/
Pickett-Putnam-Overton-Fentress-White-Cumberland-Warren-Grundy-
Van Buren-
Including the cities of Byrdstown, Livingston, Spencer,
McMinnville, Allardt, Jamestown, Sparta, Crossville, Altamont,
Coalmont, and Cookeville
301 PM CST Tue Mar 4 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY...

* WHAT...South winds up to 40 mph with gusts up to 60 mph expected. 
  Winds will relax slightly Tuesday night, but becoming gusty again 
  Wednesday from the west.

* WHERE...Cumberland, Fentress, Grundy, Overton, Pickett, Putnam, 
  Van Buren, Warren, and White Counties.

* WHEN...Until 6 PM CST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages may occur. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Watch for falling debris and tree limbs. Use caution if you must 
drive, especially on east-west roads.

&&

$$

TNZ005>010-023>031-056>064-075-077-093>095-051200-
/O.CON.KOHX.WI.Y.0003.000000T0000Z-250306T0000Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys-
Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Perry-
Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-De Kalb-
Bedford-Coffee-Wayne-Lawrence-Giles-
Including the cities of Manchester, Columbia, Nashville,
Gainesboro, Tennessee Ridge, Mount Juliet, Lafayette,
Goodlettsville, Linden, Carthage, Murfreesboro, Clarksville,
South Carthage, Lobelville, Tullahoma, Smithville, Kingston
Springs, Centerville, Franklin, Lebanon, Dover, Clifton,
Shelbyville, Smyrna, Ashland City, Waverly, Pulaski, New
Johnsonville, Hohenwald, McEwen, Waynesboro, Woodbury, La Vergne,
Lawrenceburg, Lewisburg, Celina, Hendersonville, Erin,
Hartsville, Springfield, Gordonsville, Gallatin, Dickson, and
Brentwood
301 PM CST Tue Mar 4 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 40 to 50 mph 
  expected.

* WHERE...A portion of Middle Tennessee.

* WHEN...Until 6 PM CST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages may occur. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Watch for falling debris and tree limbs. Use caution if you must 
drive, especially on east-west roads.

&&

$$

Holley
039 
WWUS74 KOHX 050627
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
1227 AM CST Wed Mar 5 2025

TNZ011-032>034-065-066-078>080-051900-
/O.CAN.KOHX.HW.W.0001.000000T0000Z-250306T0000Z/
/O.EXA.KOHX.WI.Y.0003.000000T0000Z-250306T0000Z/
Pickett-Putnam-Overton-Fentress-White-Cumberland-Warren-Grundy-
Van Buren-
Including the cities of Coalmont, McMinnville, Cookeville,
Spencer, Sparta, Jamestown, Livingston, Altamont, Byrdstown,
Allardt, and Crossville
1227 AM CST Wed Mar 5 2025

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Southwest winds 10 to 20 mph with gusts up to 45 mph.

* WHERE...Cumberland, Fentress, Grundy, Overton, Pickett, Putnam, 
  Van Buren, Warren, and White Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

TNZ005>010-023>031-056>064-075-077-093>095-051900-
/O.CON.KOHX.WI.Y.0003.000000T0000Z-250306T0000Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys-
Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Perry-
Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-De Kalb-
Bedford-Coffee-Wayne-Lawrence-Giles-
Including the cities of Woodbury, Ashland City, Pulaski,
Springfield, Lebanon, Brentwood, Tennessee Ridge, Centerville,
Linden, Hartsville, Dover, Waynesboro, Manchester, Hohenwald,
Hendersonville, Gainesboro, Mount Juliet, Clifton, Celina, South
Carthage, Lobelville, Clarksville, Franklin, Lewisburg, Smyrna,
Nashville, Gordonsville, Dickson, Kingston Springs, Carthage,
Tullahoma, La Vergne, Gallatin, Smithville, Shelbyville, Erin,
Lafayette, Murfreesboro, New Johnsonville, Columbia,
Lawrenceburg, Goodlettsville, McEwen, and Waverly
1227 AM CST Wed Mar 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Southwest winds 10 to 20 mph with gusts up to 45 mph.

* WHERE...All of Middle Tennessee.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

27
532 
WWUS74 KOHX 051847
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
1247 PM CST Wed Mar 5 2025

TNZ005>010-023>031-056>064-075-077-093>095-060000-
/O.CON.KOHX.WI.Y.0003.000000T0000Z-250306T0000Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys-
Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Perry-
Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-De Kalb-
Bedford-Coffee-Wayne-Lawrence-Giles-
Including the cities of Carthage, Lobelville, Shelbyville, South
Carthage, Kingston Springs, Woodbury, Brentwood, Hendersonville,
Lebanon, McEwen, Nashville, Clifton, Tennessee Ridge, Tullahoma,
Clarksville, Smithville, Franklin, Hartsville, Lawrenceburg,
Linden, La Vergne, Gallatin, Hohenwald, Celina, Gordonsville,
Gainesboro, Smyrna, Waverly, Goodlettsville, Dover, Centerville,
Murfreesboro, Manchester, New Johnsonville, Ashland City, Mount
Juliet, Pulaski, Columbia, Lafayette, Springfield, Erin, Dickson,
Lewisburg, and Waynesboro
1247 PM CST Wed Mar 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...West winds 15 to 20 mph with gusts up to 35 mph.

* WHERE...A portion of Middle Tennessee.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

TNZ011-032>034-065-066-078>080-060000-
/O.CON.KOHX.WI.Y.0003.000000T0000Z-250306T0000Z/
Pickett-Putnam-Overton-Fentress-White-Cumberland-Warren-Grundy-
Van Buren-
Including the cities of Sparta, Byrdstown, Altamont, Allardt,
Coalmont, Cookeville, Spencer, Jamestown, McMinnville,
Livingston, and Crossville
1247 PM CST Wed Mar 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...West winds 15 to 20 mph with gusts up to 35 mph.

* WHERE...Cumberland, Fentress, Grundy, Overton, Pickett, Putnam, 
  Van Buren, Warren, and White Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Rose

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Mar 2, 10:54 PM CST, 2 hours 43 minutes earlier. Its key messages:

  • Updated at 1032 PM CST Sun Mar 2 2025
  • Quiet and dry conditions continue across Middle Tennessee through Monday.
  • High chance for gusty winds over 40 mph at times, along with showers and thunderstorms Tuesday and Tuesday night.
  • Low confidence regarding severe weather potential Tuesday evening.
Area forecast discussion, Mar 2, 10:54 PM CST, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1054 PM CST Sun Mar 2 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1032 PM CST Sun Mar 2 2025

- Quiet and dry conditions continue across Middle Tennessee
  through Monday.

- High chance for gusty winds over 40 mph at times, along with
  showers and thunderstorms Tuesday and Tuesday night.

- Low confidence regarding severe weather potential Tuesday
  evening.

&&

.SHORT TERM...
(Tonight through Tuesday Night)
Issued at 1020 PM CST Sun Mar 2 2025

We will get to enjoy one more quiet day before more active weather
returns to Middle TN. High pressure that has brought cool and dry
conditions the last few days will push off to the east on Monday.
It will be a cold start with lows in the mid to upper 20s.
Southerly flow will start to warm things up with afternoon highs
in the mid 50s to lower 60s. Dew points will remain low, not as
low as Sunday but will only be in the low to mid 20s, keeping
afternoon humidity in the 20 percent range. The southerly winds
will be weak keeping the fire weather concerns low. A weakening
short wave will pass to our south and that will bring some high
clouds tonight into Monday morning, otherwise it will be mostly
clear.

As we head into Tuesday an upper level low will track out of the
Southwest and we will see a surface low deepen over the Plains.
This will push moisture back north and we should see dew points
push into the 50s by the end of day Tuesday. As the low deepens
a 10+ mb Memphis to Knoxville pressure gradient will develop with
a 55-75 knot low level jet. This will bring gusty winds for
Tuesday mid-morning into the evening with widespread gusts 35-45
mph.

Much of Tuesday will be dry but a few showers will be possible in
the afternoon as we see warm air advection and profiles gradually
saturate. Rain chances will increase in the evening as the low
lifts into the Great Lakes and a cold front sweeps through the
region. This is a very dynamic system and there is ample shear for
strong thunderstorms but models are struggling to build much if
any CAPE ahead of the cold front. This will limit our chances for
severe weather and overall our chances for thunderstorms. Some
weak surface CAPE may build in over the southwest part of the
area ahead of the front and can't rule out an isolated strong
storm in that area but the threat does look low at this time. Some
gusty winds will be possible with the showers across the whole
area. Models do build in some CAPE behind the front when we see
cold air advection steepening the lapse rates but at that point
we will lose the forcing and thunderstorms are unlikely.

The front will push east of the area by daybreak with rain
pushing out. Rain totals through Tuesday night are looking to be
0.50-1.0" with maybe some locally higher amounts in the southwest.
It will be a quick hit of rain with most of it coming between 6
PM Tuesday and 4 AM Wednesday. Winds will stay breezy overnight
but will come down some compared to the afternoon and evening.

&&

.LONG TERM...
(Wednesday through next Monday)
Issued at 1020 PM CST Sun Mar 2 2025

The low will continue to lift through the Great Lakes on
Wednesday and we will see the trough axis swing through Middle TN.
This will keep showers in the forecast for mainly areas north of
I-40 and over the Plateau. Cold air will filter in and some snow
could mix in with the showers in the evening, at this point not
expecting any accumulation. We will continue to see an increased
pressure gradient and a 35-45 knot low level jet. This will bring
another breezy day with wind gusts 25-35 mph into the early
evening. After seeing highs in the 60s to near 70 Tuesday it will
be much cooler Wednesday with them falling back into the 50s.

Quiet weather will then make a return as a ridge of high pressure
builds over the area. Daytime highs will make it to near 60 by the
end of the week. A short wave trough will track to our north over
the weekend and that will bring a low chance for showers.

&&

.AVIATION...
(06Z TAFS)
Issued at 1054 PM CST Sun Mar 2 2025

VFR conditions through the TAF period. Light winds under 5 knots
shifting southerly after 15z up to 7 knots.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      29  62  45  71 /   0   0   0  90
Clarksville    28  60  45  68 /   0   0  10  90
Crossville     23  56  38  62 /   0   0   0  60
Columbia       27  62  45  68 /   0   0   0  90
Cookeville     26  57  41  64 /   0   0   0  70
Jamestown      23  56  38  63 /   0   0   0  60
Lawrenceburg   28  61  44  68 /   0   0   0  90
Murfreesboro   26  61  43  68 /   0   0   0  80
Waverly        30  61  46  67 /   0   0  10  90

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Mueller
LONG TERM....Mueller
AVIATION.....Mueller

Nearby

Wind Advisories in Tennessee, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.